# SDR AALA201703179016

- Difficulty date: March 14, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 4,422 hours, 1,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY AT 11WL FAULTED.  REPLACED THE BATTERY IAW AMM 33-51-38 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
